MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 4000 C311 STAND ALONE SYSTEM; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 4000 C311 STAND ALONE SYSTEM; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04826876001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The field service representative replaced the electrodes, performed wash racks, and performed checks and tests with acceptable results.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable sodium electrode results for 1 patient sample on a cobas 4000 c311 stand alone system.The initial result was 166 mmol/l, and the repeated result was 173 mmol/l.The repeated result was believed to be correct because it was obtained using new electrodes.
 
Additional Manufacturer Narrative
Sections d1-d4, g1, and g4 were updated.The calibration was acceptable.The qc shows frequent outliers and systematic shifts in the results.The investigation determined that the service actions resolved the issue.

Brand Name
COBAS 4000 C311 STAND ALONE SYSTEM
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key24488231
Report Number1823260-2026-00742
Device Sequence Number20087764
Product Code JJE
UDI-Device Identifier04015630925551
UDI-Public04015630925551
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04826876001
Device Lot NumberDUV03
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MULTIVITAMIN.; SEROQUIL.; VITAMIN C.
Patient Age77 YR
Patient SexFemale